MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR
Model Number SC-2352-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model#: sc-2352-50e serial #: (b)(4) description: trial linear 3-4 lead, 50cm.
 
Event or Problem Description
A report was received that following the trial procedure the patient had developed hematoma and it was unknown on what caused it.The physician believed that the event was not device or procedure related.The patients trial lead were then explanted on the same date.

Brand Name
PRECISION MONTAGE MRI
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7144595
Report Number3006630150-2017-05153
Device Sequence Number19142027
Product Code LGW
UDI-Device Identifier08714729789703
UDI-Public08714729789703
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2019
Device Model NumberSC-2352-50E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR